|Recent Featured Videos and Articles||Eastern “Orthodoxy” Refuted||How To Avoid Sin||The Antichrist Identified!||What Fake Christians Get Wrong About Ephesians||Why So Many Can't Believe||“Magicians” Prove A Spiritual World Exists||Amazing Evidence For God||News Links|
|Vatican II “Catholic” Church Exposed||Steps To Convert||Outside The Church There Is No Salvation||E-Exchanges||The Holy Rosary||Padre Pio||Traditional Catholic Issues And Groups||Help Save Souls: Donate|
Hospital Mistakenly Gives Baby Dangerously High Dosage Of Pain Medication, Dad Says
A Memphis father is outraged after his baby was mistakenly given a dangerously high dosage of painkillers.
Tavares Sheeks’ 2-month-old daughter was at Le Bonheur Children’s Hospital for a respiratory illness, Fox 13 reported. The child was discharged, but called back to the hospital three hours later. The parents noticed something was wrong.
“She still wouldn't wake up, even after we took her out of the hospital bed,” Sheeks told Fox 13. “We got a call from the nurses around 5 p.m. saying we should bring her back in ASAP because she's been overdosed with too much methadone, which is the medicine to keep her sedated and asleep.”
Doctors reportedly told Sheeks his newborn baby was mistakenly given 2 milligrams of methadone instead of the intended .2 milligrams.
“I don't understand,” Sheeks said. “I'm not even a doctor, but I don't understand how could you mix .2 milligrams and 2 full milligrams?”
According to paperwork from the hospital, the baby was diagnosed with a “possible accidental medicinal overdose.”
Sign up for our free e-mail list to see future vaticancatholic.com videos and articles.